# SDR DALA2024040203994

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0268376) FWD CARGO COMPARTMENT RH FLOOR BAFFLE STA 500B-500CC DAMAGED. REMOVED AND REPLACED BAFFLE ON FWD CARGO COMPARTMENT RH STA 500B-500C I.A.W. SRM B737-SRM 51-40-05-0G AND DWG 143A7505 REV B.
